Classification of compact homogeneous pseudo-Kähler manifolds.

J. Dorfmeister; Zhuang-Dan Guan

Commentarii mathematici Helvetici (1992)

  • Volume: 67, Issue: 4, page 499-513
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Dorfmeister, J., and Guan, Zhuang-Dan. "Classification of compact homogeneous pseudo-Kähler manifolds.." Commentarii mathematici Helvetici 67.4 (1992): 499-513. <>.

author = {Dorfmeister, J., Guan, Zhuang-Dan},
journal = {Commentarii mathematici Helvetici},
keywords = {pseudo-Kähler manifolds; reductive group of automorphisms},
number = {4},
pages = {499-513},
title = {Classification of compact homogeneous pseudo-Kähler manifolds.},
url = {},
volume = {67},
year = {1992},

AU - Dorfmeister, J.
AU - Guan, Zhuang-Dan
TI - Classification of compact homogeneous pseudo-Kähler manifolds.
JO - Commentarii mathematici Helvetici
PY - 1992
VL - 67
IS - 4
SP - 499
EP - 513
KW - pseudo-Kähler manifolds; reductive group of automorphisms
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.